Hoang Chinh Lu

Showing 7 publications

2017

Uniqueness and short time regularity of the weak Kähler-Ricci flow

Eleonora Di Nezza, Hoang Chinh Lu
Advances in Mathematics. Vol. 305, p. 953-993
Journal article
2017

Complex Monge-Ampère equations on quasi-projective varieties

Eleonora Di Nezza, Hoang Chinh Lu
Journal für die Reine und Angewandte Mathematik. Vol. 727 (727), p. 145-167
Journal article
2017

Convexity of the extended K-energy and the large time behavior of the weak Calabi flow

Robert Berman, T. Darvas, Hoang Chinh Lu
Geometry and Topology. Vol. 21 (5), p. 2945-2988
Journal article
2015

Mixed Hessian inequalities and uniqueness in the class E(X,ω,m)

S. Dinew, Hoang Chinh Lu
Mathematische Zeitschrift. Vol. 279 (3-4), p. 753-766
Journal article
2015

Degenerate Complex Hessian Equations on Compact Kahler Manifolds

Hoang Chinh Lu, V. D. Nguyen
Indiana University Mathematics Journal. Vol. 64 (6), p. 1721-1745
Magazine article
2015

A variational approach to complex Hessian equations in C-n

Hoang Chinh Lu
Journal of Mathematical Analysis and Applications. Vol. 431 (1), p. 228-259
Journal article
2015

Generalized Monge-Ampère capacities

Eleonora Di Nezza, Hoang Chinh Lu
International Mathematics Research Notices (16), p. 7287-7322
Journal article

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Hoang Chinh Lu participates, but you have to be logged in as a Chalmers employee to see them.